Jump to content
Important Survey - Please Participate ×

Where am I ?


[mi...]

Recommended Posts

A strange question - Yes - But i will explain.

 

Many of you will know me from before.

 

I have been on Valium for around 15 years.

The last two years i tapered down slowly and have now been off (well ... in a way ... i'll get to that) for a couple of months.

 

When i'm saying off, i'm not completely honest, because i am in a way fooling myself.

 

About once a week i get panicky and take an escape dose of 5 to 10 mg of Valium.

I stop the day after, and manage to stay without for another week.

This has somehow become a bad circle and difficult to get out off.

 

So - Back to the question - Where am I ?

 

Am i healing even though i take regular escape doses once a week ???

 

Any suggestions of how to stop this bad circle.

 

Can anyone relate to what i am writing ?

 

Thanks for listening.

Link to comment
Share on other sites

miriedl,

 

Valium has a long half life, so it's great that it's lasting you a week.  Have you considered tapering your rescue doses?

 

Yes, you are healing, but the rescue doses are setting you back a little.

 

A prayer for you!

 

ty

Link to comment
Share on other sites

I just found Valium to be so addictive I couldn't have it around or I couldn't trust myself not to take it!! That was before,I'm now very anti because of what it's done to me. Why do you take a rescue dose? What purpose,is it anxiety or sleeplessness? Good luck cutting it out if you can ❤️
Link to comment
Share on other sites

I'm taking it because of anxiety.

 

My main problem now is burning and tingling in my feet and legs.

 

When they get too bad i just do anything to try to stop it.

Link to comment
Share on other sites

What were you used to taking (diazepam) when you used regularly. Well done for managing to stop its not easy is it!!! I would be careful of slowly reinstating,I did a few times,it's hard not to when something really stressful happens,but it set me back a year if not more,it's exhausting enough without making it harder. I'd maybe seek out an alternative way to handle anxiety,not sure about burning sensation in legs and feet,does it just go away when you take 5/10mg? You might just be delaying the symptoms for later on.

❤️

Link to comment
Share on other sites

×
×
  • Create New...